Journals / Chaos Theory and Applications / 2026 / Volume: 5 Issue: 3

Correction: Analysis of Nonlinear Mathematical Model of COVID-19 via Fractional-Order Piecewise Derivative

Correction:

Muhammad Sinan(University of Electronic Science and Technology of China)0000-0003-2177-3806
Kamal Shah(Prince Sultan University)0000-0002-8851-4844
Thabet Abdeljawad(University of Malakand)0000-0002-8889-3768
Pages
—
Publication Date
2023-11-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Paper URL: https://dergipark.org.tr/en/pub/chaos/issue/75756/1210461

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Published in Volume 5, Issue 1, 2023; The corrections made in the article titled "Analysis of Nonlinear Mathematical Model of COVID-19 via Fractional-Order Piecewise Derivative" are as in this issue.
📊
Key Findings & Data:Affiliations have been corrected due to the request of the authors.
💡
Conclusion & Impact:Paper URL: https://dergipark.org.tr/en/pub/chaos/issue/75756/1210461
🔬Design:Modeling & Simulation
📍Scope:2023 Verileri
⚙️Variables:Nonlinear dynamical system · Crossover behavior · Mathematical biology

Abstract

Published in Volume 5, Issue 1, 2023; The corrections made in the article titled "Analysis of Nonlinear Mathematical Model of COVID-19 via Fractional-Order Piecewise Derivative" are as in this issue. Affiliations have been corrected due to the request of the authors. You can access the first version of the article from the link below. Paper URL: https://dergipark.org.tr/en/pub/chaos/issue/75756/1210461

🔖

Cite This Article

Sinan, M., Shah, K., Abdeljawad, T., Akgul, A. (2023). Correction: Analysis of Nonlinear Mathematical Model of COVID-19 via Fractional-Order Piecewise Derivative. Chaos Theory and Applications, Volume: 5 Issue: 3. https://ajindex.com/articles/1378613

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...